Although vitamin D is incredibly good for the body in many ways, overdoing the vitamin can be detrimental to your health. Many people try to dose up incredibly well on vitamin D, as it’s very very healthy towards the human body, and is hard to find in many different foods. However, sometimes people tend to overdose on vitamin D, and this can lead to a myriad of problems in the human body, as it’s not used to having so much vitamin D in it’s body. In this article we’ll take a look at some of the more common symptoms of too much vitamin D.
Vitamin D is usually found in thigns like tuna, sardines, and other fish. Often times though, companies add some vitamin D to any product, from milk to orange juice, as it provides an incredibly healthy benefit. Vitamin D is usually obtained mostly through sunlight, but you can also take it in forms of food, drink, or pill. As mentioned above though, most of the time people tend to overdose on it, which leads to symptoms, which we’ll take a look at now.
Symptoms of too much vitamin D:
High Calcium Levels:
Too much vitamin D tends to usually stem from a calcium overdose, so it’s fairly usual for one to find that upon taking a new blood test, they had too much calcium in some way, and that lead to the vitamin D being incompatable with their body. You can usually find out if you’ve got this symptom by taking your usual blood test at any local doctor’s office or clinic.
Fatigue and Pain:
One will usually experience a fair amount of fatigue and/or pain in their bones if they have too much vitamin D in their body. They may also feel a great deal of some other things, such as nervousness (which is fairly similar to fatigue in feeling). You may also feel muscle weakness, due to the effects of too much vitamin D. If you have these symptoms over a prolonged period of time, and you haven’t been doing anything like heavy lifting, it’d be a good idea to visit a doctor and run a simple blood test to see if you’ve been having too much vitamin D lately.
Nausea, Vomiting, and Diarrhea:
If you’ve been noticing excessive nausea, vomiting, or diarrhea, it could be due to excessive vitamin D usage. As vomiting and diarrhea are just your body’s way of getting rid of things it feels are bad, this is usually a great way of your body to naturally treat itself if you’ve had too much vitamin D. If the symptoms continue over a prolonged period, contact a doctor, however.
If you tend to have a mix of these symptoms, and have admittedly been using a lot of vitamin D lately, you may have taken excessive vitamin D, and should see a doctor as soon as possible for some blood tests and treatment.